# SDR 06FDEA2781

- Difficulty date: August 2, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11
- Aircraft serial: 48747
- Aircraft time: 37,827 hours, 8,662 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED L/E RIB DOUBLER FOUND CRACK AT XOS 667.  REMOVED PER SRM   51-31- 01 VOLUME II.  NEW RIB DOUBLER FABRICATED PER DRAWING ARB3954 AND INSTALLED PER SRM 51-33-01 VOLUME II.  REPAIR CLASSIFIED MINOR PER GMM 6-2-100.
